# SDR ASAA2013041994550

- Difficulty date: April 19, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 18,665 hours, 5,863 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK, APU FAILED.   TROUBLESHOOTING, APU BITE TEST SHOWED NO CURRENT FAULTS, FAULT CODE 49-91007 WAS LOGGED IN FAULT HISTORY.  APU STARTED AND OPERATED NORMALLY.    INSPECTED MAG. DRAIN PLUG FOR PARTICLES IAW MM 49-11-01, NO DEFECTS NOTED.  MANUALLY TURNED APU IAW MM 49-21-00, NO DEFECTS NOTED. INSPECTED THE WIRE HARNESS IAW MM 49-11-01, NO DEFECTS NOTED.  REPLACED THE LOW OIL PRESSURE SWITCH IAW MM 49-94-22, LK AND OPS CKS GOOD.  REPLACED THE LUBE MODULE IAW MM 49-91-11, LK AND OPS CKS GOOD.
